# SDR IPXA10160683

- Difficulty date: June 8, 2010
- Submitted: June 25, 2010
- Operation: Air carrier
- Aircraft: N121UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0806
- Aircraft time: 10,566 hours, 6,813 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Gouged
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, GOUGES AT BOTTOM SIDE OF AFT CARGO FLOORBOARD PANEL NR 151LG.  FABRICATED AFT CARGO FLOORBOARD NR 151LG IAW EO A300-5320-16407-D, APPENDIX C.
